UM

Browse/Search Results:  1-2 of 2 Help

Filters        
Selected(0)Clear Items/Page:    Sort:
Asymptotics of determinants of Hankel matrices via non-linear difference equations Journal article
Journal of Approximation Theory, 2015,Volume: 198,Page: 63-110
Authors:  Basor,Estelle L.;  Chen,Yang;  Haq,Nazmus S.
Favorite |  | TC[WOS]:4 TC[Scopus]:5 | Submit date:2021/03/09
Asymptotic expansions  Elliptic orthogonal polynomials  Hankel determinants  Non-linear difference equations  Painlevé equations  Random matrix theory  
Asymptotics of the Entropy Production Rate for d-Dimensional Ornstein–Uhlenbeck Processes Journal article
Journal of Statistical Physics, 2015,Volume: 160,Issue: 5,Page: 1336-1353
Authors:  Wang,Ran;  Xu,Lihu
Favorite |  | TC[WOS]:4 TC[Scopus]:4 | Submit date:2019/06/03
Central Limit Theorem  Entropy Production Rate  Functional Inequality  Law Of Iterated Logarithm  Moderate Deviation Principle  Ornstein–uhlenbeck Process